# SDR CALA2009121600722

- Difficulty date: December 16, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 48,641 hours, 13,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT L1 MAIN DOOR EXTERIOR.  PATH LIGHTS BUSINESS 1ST, BULL NOSE 1, 3 AND 4AB.  REPLACED BATTERY PACK AND PWR SUPPLY, OPS CHECKS GOOD AT EMERGENCY LIGHTS AS NOTED ABOVE.  PWR SUPPLY REPLACED M731 PER W/D 33-51-01.
